Pacific Journal of Mathematics

The polarization of a lens.

John G. Herriot

Article information

Source
Pacific J. Math., Volume 1, Number 3 (1951), 369-397.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052107

Mathematical Reviews number (MathSciNet)
MR0044684

Zentralblatt MATH identifier
0054.08210

Subjects
Primary: 31.0X

Citation

Herriot, John G. The polarization of a lens. Pacific J. Math. 1 (1951), no. 3, 369--397. https://projecteuclid.org/euclid.pjm/1103052107


Export citation

References

  • [1] D. Bierens de Haan, Nouellestables d'integralesdefinies,G. E. Stechert, New York, 1939.
  • [2] E. T. Copson, Functionsof a complex variable, Oxford University Press, Oxford, 1935.
  • [3] J.G.Herriot,Inequalities for the capacity of a lens, Duke Math.J. 15 (1948), 743-753.
  • [4] G. Polya and G. Szego, Inequalitiesfor the capacity of a condenser, Amer. J. Math. 67 (1945), 1-32.
  • [5] G. Polya and G. Szego,Isoperimetric inequalitiesin mathematical physics, Annals of Mathematics Studies, Princeton University Press, Princeton, in print.
  • [6] M. Schiffer and G. Szego', Virtual mass and polarization,Trans. Amer. Math. Soc. 67 (1949), 130-205.
  • [7] G. Szego, On trie capacity of a condenser, Bull. Amer. Math. Soc. 51(1945), 325-350.